Home | News | Find a Doctor | Ask a Question | Free

New on avodart, please help


#1

Hello all, I was just put on Avodart for approximately 6 weeks now by my doctor for a prostate problem (0.5MG). Knowing that Avodart was a potent hair loss treatment I was ecstatic when my doctor recommended this. Being a NW 6 with 3 prior ht’s (51 years old) this was welcome news to me. I am confused as I am shedding like never before even greater than prior shock fall out from my previous tp’s of years ago. Being an avid reader of this column for the past 6 years I am hoping that this is new hair pushing through as I have read. Any one out there experience this before?? Thanks.


#2

It is normal to experience shedding when first staring a medication for hairloss such as avodart. Once you go thru the initial shed the hairs should come back stronger, and maybe you’ll have some regrowth in the crown area. Avodart has regrown hair for some, but not so for others.